# SDR USAA951286

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 967
- Part time: 35,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND CORRODED AREA AROUND NUTPLATE HOLES .25 INCH BY .25 INCH, BS 967 LBL 4, RBL 5, RBL 18 RBL 26, RBL 47, ON FLOOR BEAM.  INSTALLED TEE SECTION ANGLES AND STRAPS.  REPAIRED PER TR 53-10-05 C.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
